Browse/search for people

Publication - Dr Andrew Booker

    The Selberg trace formula as a Dirichlet series


    Booker, AR & Lee, M, 2017, ‘The Selberg trace formula as a Dirichlet series’. Forum Mathematicum, vol 29., pp. 519-542


    We explore an idea of Conrey and Li of expressing the Selberg trace formula asa Dirichlet series. We describe two applications, including an interpretation of the Selbergeigenvalue conjecture in terms of quadratic twists of certain Dirichlet series, and a formulafor an arithmetically weighted sum of the complete symmetric square L-functions associatedto cuspidal Maass newforms of squarefree level N > 1.

    Full details in the University publications repository